# SDR DALA2025071305249

- Difficulty date: July 13, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 12,211 hours, 2,955 cycles
- Engine: Iae PW1133GJM
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5005, DIRTY SOCK SMELL ON DESCENT. F/O SMELLED IT AROUND 8K, F/A'S CALLED AROUND 3K TO REPORT A STRANGE SMELL IN THE FWD AND AFT CABIN AS WELL. CORRECTIVE ACTION: FOUND EVIDENCE OF OIL IN #1 AND #2 ENGINE SPINNERS. REPLACED #1 AND #2 ENGINE FAN SHAFT COVER PACKING PER A321 NEO AMM 72-15-00-960-801-A. RAN ENGINE, NO LEAKS. PER MCC REQUEST, COMPLIED WITH FOAM WASH ON BOTH ENGINES REF AMDS W/C 7200-9207-01 AND 7200-9207-02. REPLACED BOTH RECIRC FAN FILTERS. (LP 6995504)
